Alert archive / Nebraska / Wind Advisories in 2008

Wind Advisory 3, NWS Cheyenne, WY

February 7, 2008Banner County, Kimball County, Nebraska

NWS Cheyenne, WY issued this wind advisory at Feb 7, 2008, 4:55 AM MST for Banner County, Kimball County, Nebraska. It took effect at Feb 7, 2008, 12:00 PM MST. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Feb 7, 2008, 4:55 AM MST (11:55 UTC)
In effect from
Feb 7, 2008, 12:00 PM MST
Expired
Feb 7, 2008, 3:43 PM MST
In force
4 hr
Issued by
NWS Cheyenne, WY

Counties Banner County, NE, Kimball County, NE

The radar

The Cheyenne radar (KCYS), 95 km from the middle of the area, began a volume at 11:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 11.9 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2008-02-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2008-02-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -75 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2407 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
-75 m²/s²
0-3 km storm-relative helicity
3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KCYS 071155
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
455 AM MST THU FEB 7 2008

WYZ060-068-071245-
/O.CAN.KCYS.HW.A.0009.080207T1800Z-080208T1200Z/
NIOBRARA-GOSHEN-
INCLUDING THE CITIES OF...LUSK...TORRINGTON
455 AM MST THU FEB 7 2008

...HIGH WIND WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH WIND 
WATCH. IT WILL STILL BE QUITE WINDY TODAY...BUT WINDS SHOULD ONLY 
GUST TO ABOUT 50 MPH.  MOTORISTS SHOULD BE ALERT TO SUDDEN GUSTS ON 
AREA ROADS TODAY.

$$

WYZ069-070-072230-
/O.UPG.KCYS.HW.A.0009.080207T1800Z-080208T1200Z/
/O.EXB.KCYS.HW.W.0015.080207T1600Z-080208T1200Z/
CHEYENNE FOOTHILLS-PINE BLUFFS-
INCLUDING THE CITIES OF...CHEYENNE...PINE BLUFFS
455 AM MST THU FEB 7 2008

...HIGH WIND WARNING IN EFFECT FROM 9 AM THIS MORNING TO 5 AM 
FRIDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 5 AM MST
FRIDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

STRONG WEST WINDS WILL DEVELOP BY MID MORNING ACROSS LARAMIE 
COUNTY...AND CONTINUE THROUGH TONIGHT.  SPEEDS OF 30 TO 45 MPH WITH 
GUSTS TO 60 MPH WILL OCCUR.  THE WINDS WILL PRODUCE AREAS OF BLOWING 
AND DRIFTING SNOW THIS MORNING...MAINLY OVER NORTHERN AND EASTERN 
PARTS OF THE COUNTY.

TRAVELERS AND THOSE WITH OUTDOOR INTERESTS SHOULD EXPECT STRONG 
WINDS AND SUDDEN GUSTS THROUGH TONIGHT. THE WINDS WILL MAKE TRAVEL 
HAZARDOUS...ESPECIALLY FOR THOSE IN LIGHTWEIGHT OR HIGH PROFILE 
VEHICLES.

$$

WYZ059-062-064>067-072230-
/O.CON.KCYS.HW.W.0015.080207T1200Z-080208T1200Z/
CONVERSE-NORTH CARBON-NORTH LARAMIE RANGE-LARAMIE VALLEY-
LARAMIE RANGE-PLATTE-
INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...HANNA...
MEDICINE BOW...GARRETT...LARAMIE...BUFORD...HORSE CREEK...
WHEATLAND...GUERNSEY
455 AM MST THU FEB 7 2008

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST FRIDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST FRIDAY. 

STRONG WEST WINDS WILL DEVELOP EARLY THIS MORNING AND THEN CONTINUE 
THROUGH TONIGHT OVER MUCH OF SOUTHEAST WYOMING.  WINDS WILL BE 
SUSTAINED AT 30 TO 45 MPH WITH GUSTS TO 60 MPH...WITH SOME GUSTS OF 
65 TO 75 MPH IN THE LARAMIE RANGE AND NEAR WHEATLAND.

THE WINDS WILL CAUSE REDUCED VISIBILITIES IN AREAS OF BLOWING AND 
DRIFTING SNOW...ESPECIALLY IN AND NEAR THE MOUNTAINS.

TRAVELERS AND THOSE WITH OUTDOOR INTERESTS SHOULD EXPECT STRONG 
WINDS AND SUDDEN GUSTS THROUGH TONIGHT.  THE WINDS WILL MAKE TRAVEL 
HAZARDOUS...ESPECIALLY FOR THOSE WITH LIGHTWEIGHT OR HIGH PROFILE 
VEHICLES.  BE SURE TO CHECK THE LATEST WEATHER AND ROAD CONDITIONS 
BEFORE LEAVING.

$$

NEZ020-054-072230-
/O.NEW.KCYS.WI.Y.0003.080207T1900Z-080208T0100Z/
BANNER-KIMBALL-
INCLUDING THE CITIES OF...HARRISBURG...KIMBALL
455 AM MST THU FEB 7 2008

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM MST THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM MST THIS
AFTERNOON. 

GUSTY WEST WINDS WILL INCREASE OVER THE SOUTHWEST PART OF THE 
PANHANDLE BY MIDDAY...WITH SPEEDS OF 25 TO 35 MPH AND SOME GUSTS TO 
50 MPH.  

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH 
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
1 follow-up statement
000 
WWUS75 KCYS 072243
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
333 PM MST THU FEB 7 2008

NEZ020-054-080645-
/O.CAN.KCYS.WI.Y.0003.000000T0000Z-080208T0100Z/
/O.NEW.KCYS.WI.Y.0004.080208T1700Z-080209T0100Z/
BANNER-KIMBALL-
INCLUDING THE CITIES OF...HARRISBURG...KIMBALL
333 PM MST THU FEB 7 2008

...WIND ADVISORY THAT WAS IN EFFECT UNTIL 6 PM IS CANCELLED...
...WIND ADVISORY IN EFFECT FROM 10 AM TO 6 PM MST FRIDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 6 PM MST FRIDAY. THE
WIND ADVISORY THAT WAS IN EFFECT UNTIL 6 PM TODAY HAS BEEN
CANCELLED.

WEST WINDS HAVE DIMINISHED OVER THE SOUTHERN PANHANDLE SINCE 2 
PM. WIND SPEEDS WILL BE BETWEEN 15 AND 30 MPH OVER THAT AREA
FOR THE REST OF THIS AFTERNOON THROUGH EARLY FRIDAY MORNING.

THE WINDS WILL INCREASE AROUND MID MORNING ON FRIDAY OVER THE
SOUTHERN NEBRASKA PANHANDLE AND CONTINUE THROUGH 6 PM. WINDS
WILL BE SUSTAINED AT 25 TO 35 MPH WITH GUSTS TO 50 MPH DURING
THAT TIME. 

THE WINDS WILL MAKE TRAVEL HAZARDOUS LATE FRIDAY MORNING 
THROUGH THE EARLY EVENING...ESPECIALLY FOR THOSE WITH LIGHTWEIGHT
OR HIGH PROFILE VEHICLES. THE WINDS WILL ALSO PRODUCE LOCAL
AREAS OF BLOWING DUST NEAR OPEN FIELDS.

$$

WYZ061-080645-
/O.EXB.KCYS.HW.W.0015.080208T0100Z-080209T0100Z/
SOUTHWEST CARBON-
INCLUDING THE CITY OF...RAWLINS
333 PM MST THU FEB 7 2008

...HIGH WIND WARNING IN EFFECT UNTIL 6 PM MST FRIDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 6 PM TODAY UNTIL 6 PM MST
FRIDAY.

STRONG WEST WINDS WILL BE SUSTAINED AT 35 TO 45 MPH THROUGH 
FRIDAY AFTERNOON WITH GUSTS TO 60 MPH. THE WINDS WILL PRODUCE 
WIDESPREAD BLOWING AND DRIFTING SNOW...POOR VISIBILITIES...AND 
HAZARDOUS TRAVEL CONDITIONS. THIS WARNING INCLUDES INTERSTATE 80 IN 
CARBON COUNTY.   

THOSE TRAVELING WITH LIGHTWEIGHT OR HIGH PROFILE VEHICLES SHOULD BE 
EXTRA CAUTIOUS DUE TO THE STRONG WINDS AND SUDDEN GUSTS. BE SURE TO 
CHECK THE LATEST WEATHER AND ROAD CONDITIONS AND WEATHER FORECASTS 
BEFORE LEAVING. 

$$

WYZ059-080100-
/O.EXT.KCYS.HW.W.0015.000000T0000Z-080208T0100Z/
CONVERSE-
INCLUDING THE CITIES OF...DOUGLAS...GLENROCK
333 PM MST THU FEB 7 2008

...HIGH WIND WARNING NOW IN EFFECT UNTIL 6 PM MST THIS
AFTERNOON...

THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 6 PM MST THIS
AFTERNOON. 

STRONG WEST WINDS WILL GUST AS HIGH AS 60 MPH UNTIL 6 PM THIS
EVENING OVER CONVERSE COUNTY.  THE WINDS WILL DIMINISH AFTER 
THAT TIME TO 25 TO 35 MPH WITH GUSTS TO 50 MPH AND CONTINUE
FOR THE REST OF TONIGHT AND FRIDAY. THE WARNING AREA INCLUDES
INTERSTATE 25 IN SOUTHERN CONVERSE COUNTY. 

THE WINDS...ESPECIALLY UNTIL 6 PM...WILL PRODUCE HAZARDOUS
TRAVEL FOR THOSE WITH LIGHTWEIGHT OR HIGH PROFILE VEHICLES. 
THE STRONG WINDS WILL PRODUCE AREAS OF BLOWING AND DRIFTING 
SNOW THROUGH TONIGHT.  

$$

WYZ062-064>067-069-070-080645-
/O.EXT.KCYS.HW.W.0015.000000T0000Z-080209T0100Z/
NORTH CARBON-NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE-
PLATTE-CHEYENNE FOOTHILLS-PINE BLUFFS-
INCLUDING THE CITIES OF...HANNA...MEDICINE BOW...GARRETT...
LARAMIE...BUFORD...HORSE CREEK...WHEATLAND...GUERNSEY...
CHEYENNE...PINE BLUFFS
333 PM MST THU FEB 7 2008

...HIGH WIND WARNING NOW IN EFFECT UNTIL 6 PM MST FRIDAY...

THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 6 PM MST FRIDAY. 

STRONG WEST WINDS WILL BE SUSTAINED AT 35 TO 45 MPH OVER MUCH 
OF SOUTHEAST WYOMING THROUGH FRIDAY AFTERNOON. WIND GUSTS
DURING THAT TIME WILL BE AS HIGH AS 65 MPH.  

THE STRONG WINDS WILL PRODUCE AREAS OF BLOWING AND DRIFTING 
SNOW TONIGHT...ESPECIALLY IN PLATTE AND PARTS OF LARAMIE 
COUNTIES.  

WINDS IN THE AREA HAVE BEEN BETWEEN 65 AND 75 MPH SINCE MIDDAY
WITH SOME SEMI TRACTOR TRAILERS BLOWN OVER ALONG INTERSTATE 25 
BETWEEN WHEATLAND AND CHUGWATER.  

TRAVEL WILL BE HAZARDOUS FOR THOSE WITH LIGHTWEIGHT OR HIGH 
PROFILE VEHICLES OVER MUCH OF SOUTHEAST WYOMING THROUGH FRIDAY
AFTERNOON DUE TO THE STRONG WINDS AND SUDDEN GUSTS.

$$

NEZ019-021-055-080645-
/O.NEW.KCYS.WI.Y.0004.080208T1700Z-080209T0100Z/
SCOTTS BLUFF-MORRILL-CHEYENNE-
INCLUDING THE CITIES OF...SCOTTSBLUFF...GERING...BRIDGEPORT...
BAYARD...SIDNEY
333 PM MST THU FEB 7 2008

...WIND ADVISORY IN EFFECT FROM 10 AM TO 6 PM MST FRIDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 6 PM MST FRIDAY. 

THE WINDS WILL INCREASE AROUND MID MORNING ON FRIDAY OVER THE
SOUTHERN NEBRASKA PANHANDLE AND CONTINUE THROUGH 6 PM. WINDS
WILL BE SUSTAINED AT 25 TO 35 MPH WITH GUSTS TO 50 MPH DURING
THAT TIME. 

THE WINDS WILL MAKE TRAVEL HAZARDOUS LATE FRIDAY MORNING 
THROUGH THE EARLY EVENING...ESPECIALLY FOR THOSE WITH LIGHTWEIGHT
OR HIGH PROFILE VEHICLES. THE WINDS WILL ALSO PRODUCE LOCAL
AREAS OF BLOWING DUST NEAR OPEN FIELDS.

$$

WEILAND

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this wind advisory went out at Feb 7, 3:10 AM MST, 1 hour 45 minutes earlier.

Area forecast discussion, Feb 7, 3:10 AM MST, 1 hour 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
310 AM MST THU FEB 7 2008

.SHORT TERM...TODAY THRU FRI...WINDY PATTERN CONTINUES TODAY INTO
FRI AS STG FLOW ALOFT LINGERS OVER REGION.  WILL KEEP INHERITED
HILITES AND UPGRADE TO HIGH WIND WRNG FOR LAR COUNTY...WITH A WIND
ADVY FOR THE SW PART OF THE NEB PNHNDL.  REST OF HIGH WIND WATCH
CANCELLED.  SAT PIXS SHOW THE STG UPPER JET ALREADY STARTING TO SAG
OVER THE PAC NW...SHOULD HOLD IN A GOOD POSITION ACROSS CNTRL/NRN WY
AROUND MIDDAY FOR A GOOD WIDESPREAD WINDSTORM.  AS JET SAGS S BY
SUNSET TO ALONG THE WY/CO BORDER...WIND THREAT COULD DECREASE TO
BELOW HIGH WIND CRITERIA ACROSS THE LOWER ELEVATIONS BY MID
EVENING...BUT WILL LET DAY SHIFT TAKE A LOOK AT THAT.  WILL HOLD ON
TO WINTER STORM WRNG MAINLY FOR BLOWING SNOW/EXPECTED CLOSED ROADS
BY MIDDAY.  HAVE ADDED A WIND ADVY FOR THE SW NEB PNHNDL AS EXPECT
WINDS TO SPILL OVER FROM WY...BUT LESS THAN HIGH WIND.  REST OF
PNHNDL LOOKS TO BE BELOW WIND ADVY CRITERIA.  ONCE WEAK UPPER TROF
AND JET SAGS THRU REGION TONIGHT...SHOULD SEE A STRONG NW FLOW ALOFT
LINGER OVER THE AREA.  COULD EASILY SEE NEED FOR WIND HILITES ON
FRI...BUT FOR SAKE OF KEEPING THINGS SIMPLE FOR NOW...WILL ALLOW
LATER SHIFTS TO REEVALUATE WIND SITUATION AND LIKELY EXTEND WARNINGS
INTO FRI.

.LONG TERM...FRIDAY NIGHT THROUGH THURSDAY FEBRUARY 14TH.

FRIDAY NIGHT...STRONG NORTHWEST FLOW ALOFT CONTINUES WITH IMPRESSIVE
SURFACE GRADIENTS ALONG AND WEST OF THE LARAMIE RANGE. IMPRESSIVE
700/500 MB HEIGHT GRADIENTS AND ISOTACHS. ANOTHER WINDY NIGHT ALONG
AND WEST OF THE LARAMIE RANGE. WILL HIT WINDS HARD IN GRIDS. HIGH
WIND CRITERIA MAY BE MET AT SOME LOCALES. FOR NOW WILL NOT ISSUE ANY
HIGH WIND HIGHLIGHTS WHICH WOULD LIKELY SERVE TO CONFUSE OUR
CUSTOMERS WITH THE CURRENT HIGH WIND HIGHLIGHTS IN EFFECT. WILL
MAINTAIN OROGRAPHIC SNOW SHOWERS ACROSS THE SNOWY RANGE.

SATURDAY...NORTHWEST FLOW ALOFT CONTINUES. PRIMARY CHALLENGE WILL BE
MAXIMUM TEMPERATURES AS GFS PROGS THE SHALLOW ARCTIC AIRMASS
BISECTING THE REGION WITH THE FRONT EXTENDING FROM CODY SOUTHEAST TO
SIDNEY. BAND OF POST FRONTAL SNOW WILL LIE NORTHEAST OF OUR COUNTIES.

SUNDAY...RELATIVELY MILD END TO THE WEEKEND. FLOW ALOFT BACKS TO
WEST NORTHWEST...INDUCING A DECENT WARMING TREND AS COLD AIR
RETREATS WELL EAST OF OUR COUNTIES. PER PROGGED 1000-500 MB
THICKNESSES NEAR 5490 METERS...WILL SEE HIGH TEMPERATURES IN THE 40S
AT MOST LOCALES WITH LESSENING WINDS DUE TO WEAKENING SURFACE
PRESSURE GRADIENT AND RELAXING OF WINDS ALOFT.

MONDAY...NEXT SHORTWAVE TROUGH MOVES SOUTHEAST ACROSS THE NORTHERN
ROCKIES AND NORTHERN GREAT PLAINS STATES SENDING ANOTHER COLD FRONT
SOUTHWARD INTO NORTHEAST WYOMING AND NORTHERN NEBRASKA. HAVE BEEFED
UP POPS ACROSS OUR WESTERN AND NORTHERN COUNTIES TO MATCH GRAND
JUNCTION/RIVERTON AND RAPID CITY GRIDDED FORECASTS AND TO JIVE WITH
GFS PROGS. COLDER TEMPERATURES WITH THICKNESS FALLS AND INCREASE IN
CLOUD COVER.

TUESDAY...TRANSITORY RIDGE ALOFT WORKS ACROSS WYOMING WITH ATTENDANT
LEE TROUGHING DEVELOPING PRODUCING BREEZY TO WINDY CONDITIONS. WILL
SEE AN INCREASE IN MIDDLE AND HIGH CLOUDS SPILLING OVER THE RIDGE
ALOFT AND IN ADVANCE OF THE NEXT SHORTWAVE TROUGH OVER THE PACIFIC
NORTHWEST. DECENT WARMING TREND WITH HIGHS IN THE 30S AND 40S PER
PROGGED 1000-500 MB THICKNESSES NEAR 5460 METERS.

WEDNESDAY...NEXT SHORTWAVE TROUGH MOVES ACROSS MONTANA AND WYOMING
SPREADING SNOW SHOWERS ACROSS THESE STATES. GFS LIKELY OVERDONE ON
QUANTITATIVE PRECIPITATION FORECAST AS IS ITS TENDENCY.

THURSDAY...WINDY UNSETTLED DAY AS SHORTWAVE TROUGH SCOOTS ACROSS
WYOMING AND WYOMING WILL LIE IN THE POST FRONTAL COLD AIRMASS.
OROGRAPHIC SNOW SHOWERS A DECENT BET ACROSS THE SNOWY RANGE. HIGHS
NEAR CLIMATOLOGICAL NORMALS PER THICKNESS TRENDS.   RUBIN

&&

.AVIATION...GENERALLY VFR CONDITIONS EAST OF LAR RANGE...WITH
MVFR/OCNL IFR CIGS/VSBYS IN SNOW/BLWG SNOW WEST BY MIDDAY.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...HIGH WIND WARNG      TODAY/TNGT     ZONES 59..62..64>67.
     WINTER STORM WARNG   TODAY/TNGT     ZONES 61..63.
     HIGH WIND WARNG      MID MRNG/TNGT  ZONES 69..70.
NE...WIND ADVISORY        THIS AFTN      ZONES 20..54.

&&

LONG TERM...RUBIN
Hazardous weather outlook, Feb 7, 3:51 AM MST, 1 hour 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
351 AM MST THU FEB 7 2008

NEZ001>003-019>021-054-055-WYZ059>070-081100-
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON-
SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE-
PLATTE-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS-
351 AM MST THU FEB 7 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

A WINTER STORM WARNING IS IN EFFECT FOR SOUTHWEST CARBON COUNTY
AND THE SNOWY RANGE THROUGH TONIGHT.

A HIGH WIND WARNING IS IN EFFECT FOR SOUTHEAST WYOMING...EXCEPT
NIOBRARA AND GOSHEN COUNTIES...THROUGH TONIGHT.

A WIND ADVISORY IS IN EFFECT FOR BANNER AND KIMBALL COUNTIES IN
NEBRASKA THIS AFTERNOON.

PLEASE SEE PRODUCTS WWUS45 AND WWUS75 FOR MORE INFORMATION.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

FRIDAY AND FRIDAY NIGHT WILL BE VERY WINDY AGAIN...ESPECIALLY
ACROSS WYOMING. HIGH WIND WATCHES AND WARNINGS ARE LOOKING MORE
LIKELY FOR FRIDAY AND FRIDAY NIGHT.

AN ARCTIC COLD FRONT WILL SAG SOUTHWARD ACROSS EASTERN WYOMING ON
SATURDAY ON A LINE FROM DOUGLAS TO KIMBALL. WARMER TEMPERATURES
WILL RETURN ON SUNDAY AS THE COLD AIR RETREATS EASTWARD.

COLDER WEATHER AND A CHANCE OF SNOW WILL RETURN ON MONDAY.

.SPOTTER INFORMATION STATEMENT...

YOUR NATIONAL WEATHER SERVICE TEAM APPRECIATES ANY WEATHER REPORTS
YOU CAN PROVIDE.  THANK YOU.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

RUBIN

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 7, 3:33 PM MSTWind AdvisoryCYSBanner, Box Butte, Cheyenne, Dawes, Kimball, Morrill and 1 more26 hr

Nearby

Wind Advisories in Nebraska, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.